# SDR SWAA113761

- Difficulty date: May 24, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 21,653 hours, 12,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, LT AFT OVERHEAD EMERGENCY EXIT LIGHT BATTERY PACKS FAILED TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
